# SDR CALA0300677

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 16,022 hours, 5,667 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82003
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1250 INCH CRACK IN LT MLG DOOR. THE DOOR WAS REPAIRED IAW ECRA 5280-01311.
